Show simple item record

dc.contributor.authorOvchinnikov, Sergei
dc.date.accessioned2011-10-14T15:43:06Z
dc.date.available2011-10-14T15:43:06Z
dc.date.issued2007
dc.identifier.citationOvchinnikov, Sergei. Homogeneity properties of hypercubes. "Mathware & Soft Computing", 2007, vol. 14, núm. 1, p. 23-33.
dc.identifier.issn1134-5632
dc.identifier.urihttp://hdl.handle.net/2099/10926
dc.description.abstractThe paper reviews properties of hypercubes of arbitrary dimension from the metric geometry point of view. It is shown, in particular, that a hypercube is a homogeneous metric space with respect to a class of partial cubes. This generalizes the L1-rigidity property of finite partial cubes.
dc.format.extent11 p.
dc.language.isoeng
dc.publisherUniversitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica
dc.relation.ispartofMathware & Soft Computing. 2007, vol. 14, núm. 1
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Informàtica::Informàtica teòrica
dc.subject.lcshComputer architecture
dc.titleHomogeneity properties of hypercubes
dc.typeArticle
dc.subject.lemacArquitectura d'ordinadors
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::68 Computer science::68M Computer system organization
dc.rights.accessOpen Access
upcommons.citation.authorOvchinnikov, Sergei
upcommons.citation.publishedtrue
upcommons.citation.publicationNameMathware & Soft Computing
upcommons.citation.volume14
upcommons.citation.number1
upcommons.citation.startingPage23
upcommons.citation.endingPage33
upcommons.ordre2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain